Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Having vomiting tendency after taking food. How to get relief?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5142 Questions
Hi Doctor
I often have vomiting tendency after food. I have this problem for the last three months. please help
Posted Mon, 26 Nov 2012 in General Health
Answered by Dr. Grzegorz Stanko 42 minutes later

Thank you for the query.

Vomiting after a meal can be caused by acid reflux disease, stomach ulcer, gallstones, pancreas disease, bowel obstruction, IBS, anxiety and pregnancy.
If you do suffer also from upper middle abdominal pain and chest burning this can be peptic ulcer. If you have upper middle or right abdominal pain radiating to the back this may be due to gallstones or pancreas disease. If you do suffer from constipation, no gas or stool for some time (like few days), blood or mucus in stool, this can be bowel obstruction. If vomiting is associated with increased heart rate, diarrhea, sweating this can be due to anxiety.
It is advisable for you to have some diagnostics. You should start with abdominal ultrasound, full blood work with liver and pancreas tests, urine analysis, pregnancy tests and upper GI endoscopy.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor